# SDR DALA2022041902672

- Difficulty date: April 14, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N369DN
- Make and model: Airbus A321-211
- Aircraft serial: 8697
- Aircraft time: 8,903 hours, 3,985 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O, F

## Discrepancy

RECIEVED SMOKE LAV SMOKE MASTER WARNING FOR APPROX 10 SECONDS. F /A'S THINK IT WAS AFT LEFT LAV. SUSPECT PAX WAS VAPING. HALON EXTINGUISHER WAS SPRAYED IN GARBAGE AS PRECAUTION. INSPECTED BOTH LAVS (AFT) FOR EVIDENCE OF SMOKE NONE DETECTED. WASTE BASKETS CLEAR OF ANY BURNT DEBRIS. SMOKE DETECTORS SHOW NO EVIDENCE OF TAMPERING. NO 30 DAY HISTORY. PERFORMED SMOKE DETECTION FAULT.TEST NO FAULTS NOTED. CLEAR FOR SERVICE. (LP# 8829132)
